There are many factors that could contribute to your ED if you are one of the many men struggling with this debilitating issue. ED can wreak considerable havoc on your confidence levels and should be addressed with haste. Talk to your doctor about ED and find out the various options you have for proceeding forward and reclaiming your sex life with your partner.

Harvard Health Publishing states that medication causes about 25% of ED. If you’re older in age, it’s not rare that your doctor has prescribed you certain medications. Your ED may result from taking certain prescriptions and over-the-counter drugs they have prescribed you for other health reasons. There are many drugs that cause impotence side effects. Many often wonder if blood thinners cause erectile dysfunction. Below we will work to demystify the topic and address the most common drugs that could contribute to your ED.

(Please note: These drugs could very well be the cause of your impotence, however we DO NOT recommend you getting off these medications prior to discussing this with your doctor.)

A List of Drugs That Cause Impotence Side Effects:

An assortment of colorful pills closely photographed.
  • Diuretics & High Blood Pressure Drugs: Do blood thinners cause erectile dysfunction? The answer is, yes. If you suffer from high blood pressure and have been prescribed hydrochlorothiazide, (the generic brand), or something of the same family, you may experience ED. These are drugs that cause impotence side effects. If you suffer from high blood pressure, talk to your doctor about substituting your medication with a different one
  • Antihistamines: Antihistamines include over-the-counter drugs like Benadryl, Dramamine, and Phenergan, to name a few, and these are quite common drugs to take when you’re suffering from an allergic reaction or experiencing inflammation. Sure enough, these drugs do cause impotence side effects by blocking a chemical in your body called histamine which is involved in getting an erection.
  • Antidepressants: It seems counterintuitive that antidepressants would also contribute to ED, however this is a reality. SSRIs commonly cause both a decrease in libido, or sex drive, as well as difficulty in achieving or maintaining an erection. Discuss alternative plans with your doctor on how to proceed forward with a different antidepressant.
  • Muscle Relaxants: Unsurprisingly, muscle relaxants are often linked to a decreased sex drive and inability to perform in men. Medical professionals have attributed muscle relaxants to a loss of ambition and motivation that can directly interfere with your sex life. Talk to your doctor about the various risks of muscle relaxants.
  • Prostate Cancer Medications & Chemotherapy Drugs: Fighting cancer is stressful on your body and your mind. The ED associated with the drugs used to treat prostate and other cancers are just one more lousy side effect of battling this terrible disease.

If you or your loved one struggles with ED and you believe it’s due to drugs that cause impotence side effects such as those we’ve mentioned above, a wonderful solution to your lack of physical intimacy is a realistic penis sleeve from RX Sleeve. Our high-quality products allow you and your partner to engage in the act of pleasurable penetration regardless of you being able to get or maintain an erection. Find out what people are saying about RX Sleeve here.

rxsleeve doctor

Do you want 10% off your first RX Sleeve? JOIN NOW.

 

You'll also receive the exclusive deals, latest news and updates from us.

 

Be the first to know!

You have Successfully Subscribed!